Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   MATHEMATICAL SCIENCES   2018 , Volume 12 , Number 3; Page(s) 211 To 222.

Solving a modified nonlinear epidemiological model of computer viruses by homotopy analysis method

Author(s):  Noeiaghdam Samad*, Suleman Muhammad, Budak Huseyin
* Department of Mathematics, Central Tehran Azad University, Tehran, Iran
The susceptible– infected– recovered model of computer viruses is investigated as a nonlinear system of ordinary differential equations by using the homotopy analysis method (HAM). The HAM is a flexible method which contains the auxiliary parameters and functions. This method has an important tool to adjust and control the convergence region of obtained solution. The numerical solutions are presented for various iterations, and the residual error functions are applied to show the accuracy of presented method. Several  h-curves are plotted to demonstrate the regions of convergence, and the residual errors are obtained for different values of theses regions.
Keyword(s): Susceptible–,infected–,recovered model ,Modified epidemiological model ,Computer virus ,Homotopy analysis method ,,h-Curve
  • ندارد
مباني نظري و تجربي ونداليسم: مروري بر يافته هاي يك تحقيق Yearly Visit 34
Latest on Blog
Enter SID Blog